# SDR ASAA2018051424645

- Difficulty date: May 14, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 43,915 hours, 13,202 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 4499
- Condition: Failed
- Location: Refuel Panel
- Part time: 43,578 hours, 12,768 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED THE NR 1 TANK INDICATOR ON REFUEL PANEL HAS A DIGIT BURNT OUT. FLT DECK GAUGE READS NORMAL. ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 TANK REFUEL INDICATOR IAW AMM 28-41-61. OPS CHECKED GOOD.
